# SDR SWAA2013070817974

- Difficulty date: June 21, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547957
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER ANGLE CORRODED AT STATION 794, STRINGER 25R.  R&R ANGLE IAW SRM & DRAWING.
